Skip to main content

Phentermine - Is it safe to take phentramine with blood thinner warfarin?

3 Answers

pcosdivaa 17 Feb 2015

I was taking phentermine given to me by my doctor for 8 months and ended up with blood cloths in both of my lungs and now I am on warfarin for a long time. I wasn't given the warning of "may cause blood clots" therefore I am suing the company. The pills have ruined my life, yes I am still alive but weekly INRs and in and out of the hospital and them keeping me several days on and off is depressing and time consuming to myself and my family... I will continue to stay on my diet (new way of life) but without the diet pill... so, the answer to you're question, No do not mix them together... and hopefully you don't drink on blood thinners as well because that's life-threatening. I hope this has helped.

Votes: +0
rh21 7 Feb 2020

This happened to me Aug 5th of 2019. How did the lawsuit go? Is it worth fighting? We are so lucky to be alive !!!

sharon-88 18 Jun 2018

No

Votes: +0
Calive 28 Sep 2018

Same thing happen to me recently, I am looking to sue can u recommend an attorney

rh21 7 Feb 2020

This happened to me Aug 5th of 2019. How did the lawsuit go? Is it worth fighting? We are so lucky to be alive !!!

Votes: +0
Drugs.com free discount card

Further Information

Similar Questions

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.